Alert archive / Tennessee / River Flood Warnings in 2010
River Flood Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Jan 24, 2010, 9:00 AM CST for Bedford County, Tennessee. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2010, 9:00 AM CST (15:00 UTC)
- Expired
- Jan 25, 2010, 8:01 AM CST
- In force
- 23 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
002 WGUS44 KOHX 241500 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 900 AM CST SUN JAN 24 2010 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW ITS BANKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-250300- /O.NEW.KOHX.FL.W.0002.100124T1522Z-100125T1845Z/ /WTTT1.1.ER.100124T1522Z.100125T0000Z.100125T1245Z.NO/ 900 AM CST SUN JAN 24 2010 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE GARRISON FORK NEAR WARTRACE * FROM THIS MORNING UNTIL MONDAY AFTERNOON. * AT 08AM SUNDAY THE STAGE WAS...7.8 FEET * THE RIVER IS FORECAST TO CREST NEAR 9 FEET AROUND MIDNIGHT TONIGHT. MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$ MTP
9 follow-up statements
906 WGUS44 KOHX 241512 CCA FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING...CORRECTED FOR CREST NATIONAL WEATHER SERVICE NASHVILLE TN 912 AM CST SUN JAN 24 2010 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW ITS BANKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-250300- /O.NEW.KOHX.FL.W.0002.100124T1512Z-100125T1845Z/ /WTTT1.1.ER.100124T1522Z.100125T0000Z.100125T1245Z.NO/ 912 AM CST SUN JAN 24 2010 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE GARRISON FORK NEAR WARTRACE * FROM THIS MORNING UNTIL MONDAY AFTERNOON. * AT 08AM SUNDAY THE STAGE WAS...7.8 FEET * THE RIVER IS FORECAST TO CREST NEAR 9 FEET AROUND NOON TODAY. MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$ MTP
843 WGUS44 KOHX 241526 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 926 AM CST SUN JAN 24 2010 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW ITS BANKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-250326- /O.COR.KOHX.FL.W.0002.100124T1500Z-100125T2045Z/ /WTTT1.1.ER.100124T1416Z.100125T0000Z.100125T1245Z.NO/ 926 AM CST SUN JAN 24 2010 * AT 09AM SUNDAY THE STAGE WAS...8.6 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$ MTP
466 WGUS84 KOHX 241656 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1056 AM CST SUN JAN 24 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW ITS BANKS. RAINFALL SHOULD BEGIN TO DECREASE ACROSS THE AREA AROUND NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-250456- /O.EXT.KOHX.FL.W.0002.000000T0000Z-100125T1607Z/ /WTTT1.1.ER.100124T1416Z.100124T1800Z.100125T1007Z.NO/ 1056 AM CST SUN JAN 24 2010 ...FLOOD WARNING EXTENDED UNTIL 01/25 10:07...THE FLOOD WARNING CONTINUES FOR THE GARRISON FORK NEAR WARTRACE * UNTIL 01/25 10:07. * AT 10AM SUNDAY THE STAGE WAS 9.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$ MTP
915 WGUS84 KOHX 241831 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1231 PM CST SUN JAN 24 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW ITS BANKS. RAINFALL SHOULD BEGIN TO DECREASE ACROSS THE AREA EARLY THIS AFTERNOON.. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-250631- /O.CON.KOHX.FL.W.0002.000000T0000Z-100125T1600Z/ /WTTT1.1.ER.100124T1416Z.100124T1800Z.100125T1000Z.NO/ 1231 PM CST SUN JAN 24 2010 THE FLOOD WARNING CONTINUES FOR THE GARRISON FORK NEAR WARTRACE * UNTIL 10 AM MONDAY MORNING. * AT 12PM SUNDAY THE STAGE WAS 11.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$ MTP
996 WGUS84 KOHX 242028 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 228 PM CST SUN JAN 24 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW ITS BANKS. RAINFALL HAS CEASED TEMPORARILY...BUT COULD START AGAIN LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-250828- /O.EXT.KOHX.FL.W.0002.000000T0000Z-100127T0900Z/ /WTTT1.1.ER.100124T1416Z.100125T0000Z.100127T0900Z.NO/ 228 PM CST SUN JAN 24 2010 ...FLOOD WARNING EXTENDED UNTIL 01/27 03:00...THE FLOOD WARNING CONTINUES FOR THE GARRISON FORK NEAR WARTRACE * AT 02PM SUNDAY THE STAGE WAS 12.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY EARLY THIS EVENING...AND WILL THEN BEGIN A SLOW FALL. EXPECT THE RIVER TO REMAIN ABOVE FLOOD STAGE THROUGH THE COMING DAYS. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
581 WGUS84 KOHX 242216 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 416 PM CST SUN JAN 24 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW ITS BANKS. ADDITIONAL RAINFALL MAY BE POSSIBLE THIS EVENING AS A COLD FRONT MOVES TOWARDS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-251016- /O.CON.KOHX.FL.W.0002.000000T0000Z-100127T0900Z/ /WTTT1.1.ER.100124T1416Z.100125T0000Z.100127T0900Z.NO/ 416 PM CST SUN JAN 24 2010 THE FLOOD WARNING CONTINUES FOR THE GARRISON FORK NEAR WARTRACE * AT 04PM SUNDAY THE STAGE WAS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * THE RIVER HAS CRESTED AROUND 12.3 FEET...AND HAS BEGUN FALLING. ADDITIONAL RISES MAY BE POSSIBLE WITH APPROACHING RAINFALL THIS EVENING. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
739 WGUS84 KOHX 250021 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 621 PM CST SUN JAN 24 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW ITS BANKS. ADDITIONAL RAINFALL WILL BE POSSIBLE TONIGHT AS A COLD FRONT MOVES INTO THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-251221- /O.CON.KOHX.FL.W.0002.000000T0000Z-100127T0900Z/ /WTTT1.1.ER.100124T1416Z.100124T2100Z.100127T0900Z.NO/ 621 PM CST SUN JAN 24 2010 THE FLOOD WARNING CONTINUES FOR THE GARRISON FORK NEAR WARTRACE * AT 06PM SUNDAY THE STAGE WAS 10.6 FEET. * THE RIVER WILL CONTINUE TO FALL...ALTHOUGH THE ONSET OF MORE RAINFALL TONIGHT COULD LEAD TO ADDITIONAL RISES. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
643 WGUS84 KOHX 250219 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 819 PM CST SUN JAN 24 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW ITS BANKS. ADDITIONAL RAINFALL WILL BE POSSIBLE TONIGHT AS A COLD FRONT MOVES THROUGH THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-251419- /O.CON.KOHX.FL.W.0002.000000T0000Z-100127T0900Z/ /WTTT1.1.ER.100124T1416Z.100124T2100Z.100127T0900Z.NO/ 819 PM CST SUN JAN 24 2010 THE FLOOD WARNING CONTINUES FOR THE GARRISON FORK NEAR WARTRACE * AT 08PM SUNDAY THE STAGE WAS 9.6 FEET. * THE RIVER WILL CONTINUE TO FALL...ALTHOUGH THE ONSET OF MORE RAINFALL TONIGHT COULD LEAD TO ADDITIONAL RISES. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
227 WGUS84 KOHX 251401 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 801 AM CST MON JAN 25 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . RECENT HEAVY RAINFALL HAS CAUSED GARRISON FORK NEAR WARTRACE TO OVERFLOW ITS BANKS. RIVER LEVELS ARE SUBSIDING AND HAVE FALLEN BELOW FLOOD LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-251431- /O.CAN.KOHX.FL.W.0002.000000T0000Z-100125T1430Z/ /WTTT1.1.ER.100124T1416Z.100124T2100Z.100127T1630Z.NO/ 801 AM CST MON JAN 25 2010 THE FLOOD WARNING IS CANCELLED FOR THE GARRISON FORK NEAR WARTRACE * AT 07AM MONDAY THE STAGE WAS 7.1 FEET. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$ MTP
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jan 24, 6:01 AM CST, 2 hours 59 minutes earlier.
Area forecast discussion, Jan 24, 6:01 AM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 601 AM CST SUN JAN 24 2010 .UPDATE...FOR 12Z AVIATION DISCUSSION. && .AVIATION...12Z AVIATION DISCUSSION. UNCERTAINTIES...CEILING HEIGHT TIMING PROGRESSI0NS/FOG FORMATION AOA 25/06Z/WIND SPEED TIMING DECREASES THRU 25/12Z. SFC COLD FRONT WILL MOVE SLOWLY...AND EXIT E PORTIONS BY 25/03Z. LIGHT SHWRS EXPECTED THRU 25/02Z CSV. WRAP AROUND MOISTURE POSSIBLE ...ESPECIALLY PLATEAU...WILL PROVIDE FOR MVFR CEILINGS...AS UPPER TROUGH MOVES INTO REGION. SOME CLOUD COVER BREAKS EXPECTED AOA 25/06Z...THUS CAN NOT RULE OUT MVFR FOG VSBYS RESTRICTIONS PER PLENTIFUL LOW LEVEL MOISTURE POTENTIAL. WIND GUSTS SHOULD DISSIPATE ACROSS MID STATE W TO E BY 24/15Z. && .PREV DISCUSSION... /ISSUED 554 AM CST SUN JAN 24 2010/ .DISCUSSION... WIND GUSTS ARE NOW BELOW 30 MPH AT MOST LOCATIONS. WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 6 AM CST. WILL ISSUE UPDATE SHORTLY THEREAFTER. && 31/JBW
Hazardous weather outlook, Jan 24, 6:04 AM CST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 604 AM CST SUN JAN 24 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-251200- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 604 AM CST SUN JAN 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINTRY PRECIPITATION POSSIBLE TOWARD THE END OF WEEK. EVENT STILL FOUR OR FIVE DAYS AWAY...BUT THE LIKELIHOOD IS ON THE INCREASE. 31/JBW
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 11:31 AM CST | Areal Flood Advisory | OHX | Clay, Fentress, Overton, Pickett | 4 hr |
| Jan 24, 12:19 PM CST | River Flood Advisory | OHX | Bedford | 6 hr |
| Jan 24, 12:33 PM CST | Areal Flood Advisory | OHX | Cumberland, DeKalb, Grundy, Jackson, Putnam, Van Buren and 2 more | 3 hr |
| Jan 24, 1:09 PM CST | Flash Flood Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, Van Buren and 2 more | 3 hr |
| Jan 24, 3:58 PM CST | Severe Thunderstorm Warning | OHX | Robertson | 32 min |
| Jan 24, 4:07 PM CST | Tornado Warning | OHX | Robertson | 8 min |
Nearby
River Flood Warnings in Tennessee, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.